ON CLOSED RANGE MULTIPLIERS ON TOPOLOGICAL ALGEBRAS

この論文をさがす

著者

    • KHAN L. A.
    • Department of Mathematics King Abdul Aziz University
    • THAHEEM A. B.
    • Department of Mathematical Sciences King Fahd University of Petroleum and Minerals

収録刊行物

  • Scientiae Mathematicae japonicae

    Scientiae Mathematicae japonicae 53(1), 89-96, 2001-01-01

参考文献:  14件中 1-14件 を表示

各種コード

  • NII論文ID(NAID)
    10008798345
  • NII書誌ID(NCID)
    AA1150654X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    13460862
  • データ提供元
    CJP書誌 
ページトップへ